# SDR QXEA9600164

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817PH
- Make and model: Dhav DHC8102
- Aircraft serial: 056
- System (JASC): 3350 · Emergency Lighting
- Part: Controller
- Part number: 82410162007
- Condition: Malfunctioning
- Location: Coat Closet
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI - EMERGENCY LIGHTS REMAIN ON WITH SWITCH IN THE OFF POSITION AND AIRCRAFT POWER ON.  AIRCRAFT INSPECTED AND FERRIED TO PDX FOR REPAIR.  EMERGENCY LIGHT CONTROLLER REPLACED AND LIGHTS OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
